# SDR AALA202302248021

- Difficulty date: February 10, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 57,566 hours, 36,331 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN IN CRUISE. **SUPPLEMENTAL REPORT FOR AALA202302138021: MAINTENANCE ADJUSTED FLIGHT DECK DOOR PER AMM 52-51-00 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
